MathSciNet Relay Station
MathSciNet bibliographic data
MR1011177 03C15 (03C75 03E15)
Friedman, Harvey; Stanley, Lee A Borel reducibility theory for classes of countable structures. J. Symbolic Logic 54 (1989), no. 3, 894–914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement